# SDR RYNA201201020001

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 90,577 hours, 13,949 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3152734
- Part serial: NSN
- Condition: Broken
- Location: Rt Wing
- Part time: 90,577 hours, 13,949 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI WHILE BEING MARSHALLED IN AT YQB THE RIGHT WING TIP CONTACTED LIGHT (UTILITY) POLE.  REMOVED FORWARD RIGHT WING POSITION LIGHT, INSPECTED FOR FURTHER DAMAGE IAW AMM 05-51-59.  NO FURTHER DAMAGE NOTED.  REMOVED AND REPLACED RIGHT FORWARD WING POSITION LIGHT IAW AMM 33-43-01/201.  OPERATIONAL CHECKED NORMAL.
